# SDR SIMA20250218003

- Difficulty date: February 18, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N742GR
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000140
- Aircraft time: 41,053 hours, 27,542 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 17031036021
- Condition: Gouged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 GOUGES ON LH WING RIB 32 FIXED L/E. (MAJOR REPAIR)  REMOVED AND REPLACED L/H WING FIXED L/E AT RIB 32 IAW EMB 170 SRM 51-40-08.
